Julian Buchanan

Home » uncategorised » Energy stimulants could cause heart problems, warns Therapeutic Goods Administration (Aus)

Energy stimulants could cause heart problems, warns Therapeutic Goods Administration (Aus)

See on Scoop.itDrugs, Society, Human Rights & Justice

THE medicines watchdog is warning of the dangers of energy supplements containing caffeine, and a bitter orange herbal supplement after reports of heart problems in teenagers.

See on www.perthnow.com.au

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow me on Twitter

%d bloggers like this: